... the next shot in december, but instead we decided to try getting pregnant. However, my period still has not stopped since I got it in september. Can anyone tell me why i am still getting my period? Shouldn't the shot be out of my system by now? I only had the shot one time before i stopped it. Would love to get pregnant asap!
Depo-Provera - I only had 1 depo shot and stopped it. But my period will not go away?
- 13 Jan 2015 by Koda21
- 13 Jan 2015
- depo-provera, provera, birth control, pregnancy, period, depo injection, depo
Added 13 Jan 2015:
I had my first (and ONLY) depo shot in september 2014 and was suppose to go back in december 2014 for the next shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 25 Jul 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer